MathSciNet Relay Station
MathSciNet bibliographic data
MR1684382 92D25 (34C60 34D45)
Pinghua, Yang; Rui, Xu Global attractivity of the periodic Lotka-Volterra system. J. Math. Anal. Appl. 233 (1999), no. 1, 221–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement